MathSciNet Relay Station
MathSciNet bibliographic data
MR2646308 (2012a:14035) 14F05 (14J26 16E35 16G20)
Bridgeland, Tom; Stern, David Helices on del Pezzo surfaces and tilting Calabi-Yau algebras. Adv. Math. 224 (2010), no. 4, 1672–1716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement